Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for depo withdrawal symptoms

Premium Questions

Dr.    Alexander H. Sheppe MD

wait and see approach. I am thinking he must have bipolar to have manic symptoms. My question .... Is there any medication that has less side effects or that could be taken just as needed for mania?... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Matt Wachsman MD

addiction and maybe recent use of Oxycontin . Recent drug use according to Dr. urinalysis indicates opiates ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr.  Luchuo Engelbert Bain MD

My husband was placed on .05 mgs of Ativan by his cardiologist after he had a heart attack 2 years ago. The medication gave out and the drug store cannot refill it because the prescription has expired ... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr.  Ashok Kumar MD

I am a healthy 78 year old woman. I have been on Zoloft and HRT for 20 years. Both of these drugs ... with geriatric clients, drug and alcohol clients and many psychiatric clients. I've seen the results of... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr.   Alexander H. Sheppe MD

terribly worried about withdrawal symptoms when I try to stop taking the medication. I'm seriously thinking ...Hello, I recently suffered a sever medical scare that has since caused a great... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)

Public Forum Discussions

Dr.   Andrew Rynne MD MD

side effects of withdrawing from epilim - my 6 year old has been siezure free for over 2.5 years and her Epilepsy doctor has suggested we withdraw. She was on 7.5 mls twice a day and is now withdrawing slowly (third week... View answer

Answered by : Dr. Andrew Rynne MD ( General & Family Physician)
Dr.   Tushar Kanti Biswas MD

drugs that help with withrdrawal syptoms and which reduce the risk of drug relapse. He has not medical insurance so I would like to know if medical doctors will prescribe drugs that... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr. Obaidullah Khalid MD

Hello doctor, My name is Nicole and I ve have a drug addiction to Xanax 2mg and also marajauna ... headache and stomach pains I believe from the prescription medication withdrawl. May you tell me the beat ... View answer

Answered by : Dr. Obaidullah Khalid ( Orthopaedic Surgeon)
Dr. Blerina Pasho MD

Hello sir, I have been taking rexipra 10 for the past 1 year as prescribed by doctor for treatment of tendency for pressure palcy.Since the doctor said to stop medication ,I stopped taking aforesaid drug ... View answer

Answered by : Dr. Blerina Pasho ( General & Family Physician)
Dr.  Monish De MD

I had been taking zyprexa for four years and slowly weaned of it. I was completely off of this drug ... just feel nervous etc.. Could this be my body readjusting to being on this medication again ??? ... View answer

Answered by : Dr. Monish De ( Oncologist)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

Withdrawal from what? Alcohol? Smoking?

Dr.  BR Hudda MD

It could be a withdrawal symptoms please visit a psychiatrist please hit thanks

Dr. Robert Galamaga MD

Hello and congratulations on deciding to discontinue the use of these drugs. I think you should establish care with a local primary care provider to supervise your current plan. Sometimes medication is...